Debye's series in the transitional region.

Watson Fulks

Mathematische Zeitschrift (1965)

  • Volume: 88, page 368-374
  • ISSN: 0025-5874; 1432-1823

How to cite


Fulks, Watson. "Debye's series in the transitional region.." Mathematische Zeitschrift 88 (1965): 368-374. <>.

author = {Fulks, Watson},
journal = {Mathematische Zeitschrift},
keywords = {special functions},
pages = {368-374},
title = {Debye's series in the transitional region.},
url = {},
volume = {88},
year = {1965},

AU - Fulks, Watson
TI - Debye's series in the transitional region.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 368
EP - 374
KW - special functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.